# SDR IPXA2018012425845

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 52,801 hours, 17,625 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Inoperative
- Location: Cargo Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY FIRE WARNING LIGHT INOPERATIVE.  OPEN.
